# SDR ASOA201100680

- Difficulty date: March 31, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 17,019 hours, 11,736 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A'S (CABIN) MEGAPHONE INOP.  R & R MEGAPHONE BATTERY IAW  AMM 25-61-14.  OPS CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.  (CLOSED)
